# SDR SWIA202052957

- Difficulty date: August 15, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-409.128.
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR BEAM CAP SUPPORT EXTRUSION CORRODED FROM FS 409 TO FS 409+128 AT RBL 9.0.  C-CHECK RO 10/1/2020.  REMOVED AND REPLACED UNSERVICEABLE FLOOR BEAM CAP EXTRUSION WITH A NEW SERVICEABLE FLOOR BEAM CAP EXTRUSION AT RBL 9.0 FS 409+128 P/N 601R31117-17, IAW CRJ 200 SRM AND DRAWING.  COMPLIED WITH TASK CARD AND M-337 ATTACHED.  WEIGHT AND BALANCE NOT AFFECTED.
